Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suggest treatment for dry skin with aching and allergies

Dec 2013
User rating for this question
Answered by

Practicing since : 2002
Answered : 4130 Questions
Hi Dr Since two month I have dry skin+ aching and allergies on my body, can you advice me what to take(madcine) . I have also allergies on my eyes and noise.
Posted Tue, 25 Feb 2014 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 19 minutes later
Brief Answer: Kindly send details and pictures of allergy Detailed Answer: Hi, Welcome and thanks for posting your query to the forum. I completely understand your concern for dry skin with aching and allergies in your skin, eyes and nose. The history provided by you is too brief to reach to any conclusive point. Kindly tell me certain important points related to your problems: - Can you elaborate that how the allergies started. If it started from your skin then what was the part of skin affected. Was the dryness preceded the allergies or dryness appeared after the appearance of allergies. - have you ever felt some bumps or red areas along with bumps. Is there any particular distribution or pattern you felt in the manifestation of allergy - Is there any itching or burning or pain sensation over the same. If so then is it mild/moderate or severe. - Any recent change in place or occupation or any routine which you think is important to correlate to your allergies. If you felt any important skin change then it would be best to send few good resolution pictures of areas so that it can be analyzed best. You have a feature to upload images by yourself at the right side of the query page, please utilize that so that I can answer your queries better. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia). Hope to hear soon from your side. "With good health wishes" Dr Sanjay Kumar Kanodia MD- Dermatology
Above answer was peer-reviewed by
Follow-up: Suggest treatment for dry skin with aching and allergies 23 minutes later
I think that the drought, disease first and then the sensitivity with the advent of red granules in the thighs and heal within two days of its appearance, itching concentrated in the face and a few in the rest of the body, drought and peel off the skin of the forearms and legs. Checked consultant dermatologist and he gave me medicine and ointment bilastine Hydrocortisone cream. But when I stop them it return back I checked the eye clinic and told me that the sensitivity of the eye produced by the body's sensitivity What do you recommend to address that Dr. and what medicines you recommend it note that I am suffering from high blood Daft.
Answered by Dr. Sanjay Kumar Kanodia 3 hours later
Brief Answer: Allergic Contact dermatitis Detailed Answer: Hi, After getting all the details and thoroughly analyzing the pictures I can make out the best possibility of "Allergic Contact dermatitis" or in simple words allergy to contact of some allergen material on skin. To explain you elaborately and simply about the possible condition - This is a simple condition where due to multiple factors or agents coming in contact with skin can cause mild to moderate changes on the skin. The first sign of it is always redness over the affected part. There can be any agent which previously was not causing the problem but now suddenly because of mild increase in intensity caused the problem. This can be further aggravated by simple sweating or cold, sun exposure or anything present in the environment. To identify the exact cause you just keep a close watch on the area so that you can find a relevant important cause coming in contact few hours prior to the occurrence of redness. In my view it can be due to environmental factor such as pollen grains in air or any other environmental agent coming in contact during outing. This is because of the fact that you are getting irritation of eyes as well as nose along with skin which most commonly gets irritated due to factors in the environment. This is a quite simple problem which we see in our day to day practice and persist for only the time till the aggravating factor is present. So the most important part in your management is avoidance of the aggravating factor enumerated all above. For the betterment kindly follow the suggestions below: 1. Avoid direct sunlight and hot– humid/ extreme of climate. 2. Wear cotton clothes and avoid synthetic clothes. 3. Stay in cool environment(preferably AC) and avoid sweating. 4. Take two time bath once in morning and at night time which will soothe your skin and prevent the aggravation of the problem 5. Do not Pinch pop or squeeze or rub any area. 6. Do not use any deodorants or any cosmetics over and near the affected area. 7. Do cold compression over the affected area. Take a wet towel soaked in cold water and apply it for 5-10 minutes for 3-4 times a day. For the part of treatment kindly follow the suggestions below: If I were your treating dermatologist then would have prescribed you to apply “fluticasone” cream gently in a thin layer for two times a day under medical guidance. A pea size amount on finger tip is sufficient for palm size skin. Do not continue it beyond 7 days or if at all using then only under medical guidance. For the irritation or itching is I would have suggested you to take tablet “Loratadine” by mouth up to two to three if the itching is more. This is very safe tablet and never cause any problem in persons with high blood pressure. You can ask your dermatologist to go for "patch test" which gives an idea about most probable allergen causing the problem. I hope these information's will help you. If you have further queries I will be happy to help. "Wish you good health" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
Above answer was peer-reviewed by
Follow-up: Suggest treatment for dry skin with aching and allergies 25 hours later
Thanks Dr What about Aerius*5mg is it good and is it affecting blood presure .
Answered by Dr. Sanjay Kumar Kanodia 13 hours later
Brief Answer: can take Loratadine or Des-Loratadine (Aerius*5mg) Detailed Answer: Hi, As I suggested before you can take Loratadine or Des-Loratadine (Aerius*5mg) for up to 3 times. It does not affect the blood pressure and is very safe tablet. So you can take the tablet without any side effects. This is the main tablet which actually is very helpful in reducing itching sensation. I hope it clears all your doubts. Regards, Dr Sanjay
Above answer was peer-reviewed by
Follow-up: Suggest treatment for dry skin with aching and allergies 32 minutes later
Thanks Dr, every thing now clear Regards
Answered by Dr. Sanjay Kumar Kanodia 18 hours later
Brief Answer: best wishes of early recovery Detailed Answer: Hi, My best wishes for you to get ealry recovery form the problem. If you have any furhter queries then I will be happy to help or if you do not tehn can close the discussion and rate the answer. With best wishes of early recovery, Dr Sanjay Kumar Kanodia MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor